Aviso: para depositar documentos, por favor, inicia sesión e identifícate con tu cuenta de correo institucional de la UCM con el botón MI CUENTA UCM. No emplees la opción AUTENTICACIÓN CON CONTRASEÑA
 

Topological duality on the function space H(C^N)

Loading...
Thumbnail Image

Full text at PDC

Publication date

1979

Advisors (or tutors)

Editors

Journal Title

Journal ISSN

Volume Title

Publisher

Elsevier
Citations
Google Scholar

Citation

Martínez Ansemil, J. M. «Topological Duality on the Function Space H(CN)». Journal of Mathematical Analysis and Applications, vol. 67, n.o 1, enero de 1979, pp. 188-97. DOI.org (Crossref), https://doi.org/10.1016/0022-247X(79)90016-7.

Abstract

By a classical theorem, there is an isomorphism between the space of entire functions of exponential type on Cn,ExpCn, and the analytic functions on H(Cn),H′(Cn) [see, for example, F. Trèves, Topological vector spaces, distributions, and kernels, Academic Press, New York, 1967; MR0225131 (37 #726)]. In this note, the author extends this useful theorem to H(CN), the space of analytic functions on the countable product of complex lines. Specifically, he considers H(CN) endowed with the compact-open topology τ0 and the associated bornological topology τδ. For both τ=τ0 and τδ, the author characterizes the strong duals (H(CN),τ)′ as spaces of entire functions of exponential type on CN. {Reviewer's remark: In the meantime the author has shown (private communication) that these dual spaces are different.}

Research Projects

Organizational Units

Journal Issue

Description

Unesco subjects

Keywords

Collections